# SDR USAA2011050491749

- Difficulty date: May 1, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 28,220 hours, 19,093 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE2463921G0181
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, A

## Discrepancy

FLT 1785 - IND-IND - EMERGENCY LANDING - LOST GREEN HYDRAULIC FLUID.  FOUND RIGHT GEAR DOOR LINE LEAKING.  REMOVED AND REPLACED LINE.  AS PRECAUTIONARY, REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP.  OPERATIONAL CHECK WAS GOOD.
